The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (910 KB) | Metadata | Table of Contents | ZAA summary
Volume 12, Issue 2, 1993, pp. 343–352
DOI: 10.4171/ZAA/561

Published online: 1993-06-30

Integral and Boundary Value Problems for Nonlinear Systems of Composite Type

Leroy R. Lundin[1] and Guochun Wen[2]

(1) University of Delaware, Newark, USA
(2) Peking University, Beijing, China

Using the Schauder fixed point theorem we establish the solvability of an initial-boundary va-lue problem for a nonlinear first order system of composite type. The procedure depends on first establishing a priori estimates for the solutions. This investigation generalizes the results of [1,3,4].

Keywords: Nonlinear composite systems, Schauders fixed point theorem, a priori estimates

Lundin Leroy, Wen Guochun: Integral and Boundary Value Problems for Nonlinear Systems of Composite Type. Z. Anal. Anwend. 12 (1993), 343-352. doi: 10.4171/ZAA/561